# SDR AALA201812059013

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 17,320 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1,L2 AND L4 DOOR FLIGHT ATTENDANT FLASH LIGHT NOT CHARGED. REPLACED L2 DOOR FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-65-00. SEE SDR  AALA201812059010 FOR L1 & AALA201812059014 FOR L4 BATTERIES.
